# SDR AALA202210246045

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 85,603 hours, 11,027 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: H316501A
- Condition: Unserviceable
- Location: Crew Rest Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN DECK CREW REST DOOR WILL NOT OPEN. REPLACED DOOR LATCH. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-29-01.
